|I'm terrified of the future.
Mar 5, 2014
I sweat more than I have ever sweat in my life now that I have HIV..that or the meds I'm taking. stribild, lithium, Prozac....but it's embarrassing and obnoxious to be pouring sweat cleaning my house or walking down the street...is this normal? and I randomly get nauseas usually right when I wake up. lightheaded and sweaty the rest of the day :( cause? or remedies?
| Response from Dr. Henry
Those are not common problems from either treated HIV or Stribild. Recommend discussing with your HIV doc, pharmacist, and/or psychiatrist. Some of your psych meds can contribute to the symptoms you describe in some patients. Other medical problems (such as thyroid disorders) can cause those types of symptoms so a careful clinical evaluation is warranted. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- If I Have Ars Will I Have Red Spots?
- Is Swollen Glands A Sign Of Acute HIV Infection?
- Probability Of Getting HIV From Blowjob From A Prostitute
- Anal Warts After Swallowing Sperm Sign Of HIV AIDS
- Flu Symptoms After Receiving Oral Sex Worried I Have HIV
- Loose Stool After Protected Anal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.